# SDR UIEA2012101000462

- Difficulty date: October 9, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 70,292 hours, 14,805 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: BACC45T18A31S
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H, A

## Discrepancy

RIGHT BLEED DUCT LEAK EICAS MESSAGE ON INTERMITTENTLY 3 TIMES DURING CLIMBOUT.  REMOVED CONNECTOR D10222 AND WIRES W062-786R-22, W062-801R-22, W062-100K-2, IAW WDM 91 HOOKUP LIST D10222 AND WDM 26-18-21 AND SWPM 20-00-00.
